Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 330, NWS Wilmington, OH

August 9, 2011Hardin County, Logan County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2011, 7:52 PM EDT for Hardin County, Logan County, Union County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 7:52 PM EDT (23:52 UTC)
Expired
Aug 9, 2011, 8:30 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Hardin County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 127 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 8:03 PM EDTHAIL 0.882 N Russells Point, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 3:28 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

064 
WUUS51 KILN 092352
SVRILN
OHC065-091-159-100030-
/O.NEW.KILN.SV.W.0330.110809T2352Z-110810T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN UNION COUNTY IN CENTRAL OHIO...
  SOUTHERN HARDIN COUNTY IN WEST CENTRAL OHIO...
  NORTHERN LOGAN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 830 PM EDT.

* AT 749 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED   
ALONG A LINE EXTENDING FROM KENTON TO 8 MILES SOUTH OF 
WAYNESFIELD...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLS POINT...
  BELLE CENTER...
  WEST MANSFIELD...
  RICHWOOD...

IN ADDITION...MENTZER...PFEIFFER...HEPBURN...HUNTSVILLE...
NORTHWOOD...BIG SPRINGS...MOUNT VICTORY AND RIDGEWAY ARE NEAR THE
PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 4066 8341 4051 8341 4051 8324 4030 8325
      4047 8400 4054 8399 4054 8388 4065 8389
      4069 8345
TIME...MOT...LOC 2351Z 289DEG 36KT 4064 8347 4049 8390

$$

HATZOS
3 follow-up statements
383 
WWUS51 KILN 100006
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT TUE AUG 9 2011

OHC065-091-159-100030-
/O.CON.KILN.SV.W.0330.000000T0000Z-110810T0030Z/
HARDIN OH-LOGAN OH-UNION OH-
806 PM EDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN UNION COUNTY IN CENTRAL OHIO...AND NORTHERN LOGAN AND
SOUTHERN HARDIN COUNTIES IN WEST CENTRAL OHIO...

AT 802 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HEPBURN TO HUNTSVILLE...MOVING 
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
WEST MANSFIELD...RUSHYLVANIA AND RICHWOOD.

IN ADDITION...BYHALIA...ESSEX...SOMERSVILLE...PHARISBURG...MAGNETIC
SPRINGS AND BROADWAY ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4051 8341 4050 8324 4030 8325 4047 8400
      4054 8399 4054 8389 4057 8388 4066 8341
TIME...MOT...LOC 0006Z 292DEG 35KT 4057 8331 4042 8374

$$

HATZOS
918 
WWUS51 KILN 100019
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 PM EDT TUE AUG 9 2011

OHC065-100029-
/O.CAN.KILN.SV.W.0330.000000T0000Z-110810T0030Z/
HARDIN OH-
819 PM EDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARDIN COUNTY HAS
BEEN CANCELLED...

THE STORMS HAVE WEAKENED AND MOVED SOUTHEAST INTO UNION AND MARION 
COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4050 8352 4050 8342 4051 8341 4050 8324
      4030 8325 4042 8379 4052 8371
TIME...MOT...LOC 0019Z 297DEG 31KT 4050 8324 4035 8367

$$

OHC091-159-100030-
/O.CON.KILN.SV.W.0330.000000T0000Z-110810T0030Z/
LOGAN OH-UNION OH-
819 PM EDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN UNION COUNTY IN CENTRAL OHIO...AND NORTHEASTERN LOGAN
COUNTY IN WEST CENTRAL OHIO...

AT 815 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ESSEX TO RUSHSYLVANIA...MOVING 
SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
RICHWOOD.

IN ADDITION...SOMERSVILLE...BROADWAY...PHARISBURG AND MAGNETIC
SPRINGS ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4050 8352 4050 8342 4051 8341 4050 8324
      4030 8325 4042 8379 4052 8371
TIME...MOT...LOC 0019Z 297DEG 31KT 4050 8324 4035 8367

$$

HATZOS
601 
WWUS51 KILN 100026
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT TUE AUG 9 2011

OHC091-159-100036-
/O.EXP.KILN.SV.W.0330.000000T0000Z-110810T0030Z/
LOGAN OH-UNION OH-
826 PM EDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION COUNTY IN
CENTRAL OHIO...AND NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO
WILL EXPIRE AT 830 PM EDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS ARE STILL POSSIBLE WITH THESE STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 4050 8352 4050 8342 4051 8341 4050 8324
      4030 8325 4042 8379 4052 8371
TIME...MOT...LOC 0026Z 297DEG 31KT 4047 8317 4032 8360

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:12 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 9, 6:12 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT TUE AUG 9 2011

.SYNOPSIS...
A COLD FRONT OVER THE WESTERN GREAT LAKES WILL MOVE EAST ACROSS
THE LOCAL AREA LATE TONIGHT AND EARLY WEDNESDAY. HIGH PRESSURE
WILL BUILD OVER THE REGION LATE WEDNESDAY THROUGH THE END OF THE
WEEK. ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA OVER THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT OVER THE WESTERN GREAT LAKES WILL CONTINUE TO MOVE
TOWARD THE AREA THIS EVENING. A LINE OF STORMS HAS DEVELOPED AHEAD
OF THIS FRONT AND IS CURRENTLY OVER NORTHERN AND CENTRAL INDIANA.
EXPECT THIS LINE TO CONTINUE TO EXPAND SOUTHWARD THE NEXT COUPLE
OF HOURS AS TEMPS ALOFT HAVE BECOME COOL GIVING DECENT LAPSE
RATES. WATER VAPOR IMAGERY ALSO SHOWS A DISTURBANCE MOVING TOWARD
THE AREA WHICH WILL ALSO AID DEVELOPMENT. AS A RESULT OF ALL OF
THIS...HAVE RAISED PRECIP CHANCES ALL AREAS THIS EVENING. BEST
CHANCES FOR STORMS WILL BE NORTH OF I-70. WILL JUST GO WITH
SCATTERED WORDING IN THE NEW FORECAST. MODELS SUGGESTING THAT THE
PRECIP WILL HAVE A HARD TIME HOLDING TOGETHER AS IT MOVES INTO THE
EASTERN HALF OF THE AREA. NOT SURE THAT WILL BE THE CASE SO WILL
KEEP CHANCE POPS THROUGH 06Z OR SO AT LEAST. DRY WEATHER IS
EXPECTED BY DAYBREAK. HAVE USED A BLEND OF GUIDANCE TEMPS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL DOMINATE THE WEATHER OVER THE REGION DURING THE
PERIOD. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE REGION
BEHIND THE FRONT. THERE COULD BE SOME MORNING COLD AIR
ADVECTION CLOUDS...ESPECIALLY IN THE NORTH. BY MIDDAY THERE SHOULD
BE A FAIR AMOUNT OF SUNSHINE. BOTH THURSDAY AND FRIDAY WILL BE
QUIET. HAVE USED A BLEND OF GUIDANCE BOTH PERIODS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS COMING INTO A LITTLE BIT BETTER AGREEMENT WITH THE LONG
TERM PERIOD. A LONG WAVE TROUGH IS EXPECTED TO DEVELOP OVER THE
EASTERN CONUS DURING THE PERIOD. A POTENT LOW PRESSURE SYSTEM WILL
AFFECT THE OHIO VALLEY OVER THE WEEKEND. A SURFACE OCCLUDED FRONT
ASSOCIATED WITH THE LOW WILL CROSS THE AREA SATURDAY. PRECIP
ASSOCIATED WITH THE FRONT WILL ARRIVE SATURDAY AND LINGER INTO
SUNDAY. FOR NOW WILL STICK WITH CHANCE WORDING BUT EXPECT LATER
SHIFTS WILL NEED TO RAISE CHANCES CONSIDERABLY. ANOTHER HIGH
PRESSURE SYSTEM WILL DOMINATE THE WEATHER OVER THE OHIO VALLEY FOR
THE START OF THE NEW WORKWEEK. HAVE USED A BLEND OF GUIDANCE TEMPS
THE ENTIRE PERIOD.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
UPDATED
CONVECTION IS BEGINNING TO FIRE ALONG AND AHEAD OF THE NORTHERN
END OF A COLD FRONT AND CORRESPONDING UPPER LEVEL DISTURBANCE THIS
AFTERNOON. AS OF TAF ISSUANCE...THE COLD FRONT BISECTS LOWER MI
AND THEN STRETCHES BACK TOWARD SOUTH BEND AND THEN ILLINOIS. AFTER
COLLABORATION AND SOME SUPPORT FROM THE NAM...DECIDED TO RELY
ON THE HRRR SOLUTION FOR TIMING ETC. BUT THE HRRR MODEL OFTEN DOES
NOT HANDLE CONVECTIVE INITIATION VERY WELL. THEREFORE CONFIDENCE
IS NOT HIGH IN TIMING OF DEVELOPMENT...AND MORE EXACT TIMING OF
ANY THUNDERSTORMS ACROSS THE AREA. PLACED CB CLOUD GROUPS INTO TAFS
WITH BEST ESTIMATE OF SHOWERS INTO THE VCTY OF EACH TERMINAL.
OTHERWISE LEFT OUT ANY MENTION OF THUNDERSTORMS AT TERMINALS UNTIL
A LINE ACTUALLY DEVELOPS AND TIMING CAN BE DETERMINED. WINDS
CONTINUE TO BE STRONGER THAN MODELS ORIGINALLY ADVERTISED...
GENERALLY FROM THE WEST AND GUSTY AT TIMES. EXPECT GRADIENT WINDS TO
DIE DOWN A BIT THIS EVENING FOR THE OVERNIGHT PERIOD...THEN INCREASE
AGAIN THROUGH THE DAY WEDNESDAY FROM THE NORTHWEST.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...SCHULER
SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...RAY
Hazardous weather outlook, Aug 9, 3:50 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT TUE AUG 9 2011

INZ050-058-059-OHZ026-034-035-042>046-051-052-060-102000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-PREBLE-
350 PM EDT TUE AUG 9 2011

...SEVERE THUNDERSTORM WATCH 753 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ066-073>075-080-KYZ089>100-OHZ053>056-061>065-070>074-077>082-088-
102000-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
350 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE AREA THIS EVENING. A FEW OF THE STRONGER
THUNDERSTORMS COULD BECOME SEVERE. THE MAIN SEVERE WEATHER THREAT
TODAY WILL BE FROM LARGE HAIL AND GUSTY STRAIGHT LINE WINDS. THE
GREATEST CHANCE FOR SEVERE WEATHER IS EXPECTED TO BE TO THE WEST
AND NORTH OF THE INTERSTATE 71 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Aug 9, 7:27 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             2 NW KOSSUTH            40.68N 84.38W
08/09/2011  E1.25 INCH       AUGLAIZE           OH   EMERGENCY MNGR

            FROM QUARTERS TO HALF DOLLARS ON THE AUGLAIZE/VAN WERT
            COUNTY LINE.

&&

BINAU
Special weather statement, Aug 9, 7:28 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT TUE AUG 9 2011

OHZ034-035-100000-
AUGLAIZE OH-MERCER OH-
728 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER AND SOUTHWESTERN
AUGLAIZE COUNTIES THROUGH 800 PM EDT...

AT 724 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WABASH...
MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER...CELINA...
NEW BREMEN AND MINSTER.

ALSO...TAMA...NEPTUNE...MONTEZUMA...CARTHAGENA...CHICKASAW AND
BULKHEAD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4065 8446 4057 8446 4043 8434 4039 8434
      4047 8481 4058 8481 4068 8475
Local storm report, Aug 9, 7:30 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             BUCKLAND                40.62N 84.26W
08/09/2011  E0.50 INCH       AUGLAIZE           OH   LAW ENFORCEMENT

&&

SNIVELY
Local storm report, Aug 9, 7:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             BUCKLAND                40.62N 84.26W
08/09/2011  E0.75 INCH       AUGLAIZE           OH   PUBLIC

&&

BINAU
Local storm report, Aug 9, 7:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             CRIDERSVILLE            40.65N 84.15W
08/09/2011  E1.00 INCH       AUGLAIZE           OH   EMERGENCY MNGR

0730 PM     HAIL             CRIDERSVILLE            40.65N 84.15W
08/09/2011  E1.00 INCH       AUGLAIZE           OH   EMERGENCY MNGR

&&

SNIVELY
Special weather statement, Aug 9, 7:45 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE AUG 9 2011

OHZ042-043-051-052-100015-
CHAMPAIGN OH-DARKE OH-MIAMI OH-SHELBY OH-
745 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHERN
MIAMI...EASTERN DARKE AND WESTERN CHAMPAIGN COUNTIES THROUGH 815 PM
EDT...

AT 741 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RUSSIA...
MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA...SIDNEY AND ST.
PARIS.

ALSO...HOUSTON...POLO...HARDIN...NEWBERN...LOCKINGTON...FLETCHER...
PLATTSVILLE AND BALLOU ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4029 8401 4027 8401 4027 8390 4026 8383
      4004 8397 4019 8452 4035 8441

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:12 PM EDTSpecial Weather StatementILNHamilton33 min
Aug 8, 8:45 PM EDTSpecial Weather StatementILNClinton, Warren30 min
Aug 8, 8:48 PM EDTSpecial Weather StatementILNClermont42 min
Aug 8, 9:20 PM EDTSpecial Weather StatementILNFayette40 min
Aug 8, 9:30 PM EDTSpecial Weather StatementILNHighland30 min
Aug 8, 10:00 PM EDTSpecial Weather StatementILNRoss30 min
Aug 8, 10:58 PM EDTSpecial Weather StatementILNRoss62 min
Aug 8, 11:38 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Miami, Shelby112 min
Aug 8, 11:43 PM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Mercer, Shelby2 hr
Aug 9, 12:06 AM EDTAreal Flood AdvisoryILNUnion114 min
Aug 9, 12:17 AM EDTFlash Flood WarningILNAuglaize, Hardin, Logan, Shelby102 min
Aug 9, 6:42 PM EDTSpecial Weather StatementILNAllen63 min
Aug 9, 6:52 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer38 min
Aug 9, 7:19 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby41 min
Aug 9, 7:28 PM EDTSpecial Weather StatementILNMercer32 min
Aug 9, 7:45 PM EDTSpecial Weather StatementILNShelby30 min
Aug 9, 7:58 PM EDTSpecial Weather StatementILNAuglaize, Shelby32 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.